# SDR 20000620SH003

- Difficulty date: May 25, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N5215C
- Make and model: Cessna 310R
- Aircraft serial: 310R1515
- Engine: Cont IO520MB
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Condition: Surges
- Stage of operation: AP
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CMH - RIGHT ENGINE ON APPROACH STARTED SURGING BETWEEN 2,200 RPM AND 2,600 RPM.  CHECKED ENGINE OUT COMPLETELY, COULD NOT DUPLICATE.  OPS CHECKED GOOD. (X)
